# SDR HEEA0013663

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066106103
- Condition: Failed
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW POWER OUT, BELOW SPECS. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT OUT OF SPECS.  ALIGNED UNIT TO SPECS, WHILE TESTING UNIT, FOUND POWER OUT WEAK (23MW).  TROUBLESHOT UNIT AND CHECKED VOLTAGE ON OSCILLATOR CURRENT REGULATOR BOARD.  VOLTAGE CHECKS GOOD. CONTINUEDTROUBLESHOOTING AND FOUND STRIPLINE CAUSING PROBLEM.
